# SDR CALA2015032693484

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 98,915 hours, 15,537 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAVATORY 111 LT SIDE EMER EXIT LIGHT STRIP IS INOPERATIVE.  SECURED CONNECTION.  OPERATIONS CHECKED NORMAL.
